JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE ERROR TERM IN THE PRIME GEODESIC THEOREM
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE ERROR TERM IN THE PRIME GEODESIC THEOREM
Avdispahic, Muharem; Gusic, Dzenan;
  PDF(new window)
 Abstract
Taking the integrated Chebyshev-type counting function of the appropriate order, we improve the error term in Park's prime geodesic theorem for hyperbolic manifolds with cusps. The obtained estimate coincides with the best known result in the Riemann surfaces case.
 Keywords
Ruelle zeta function;prime geodesic theorem;
 Language
English
 Cited by
1.
Ihara zeta functions and class numbers,;

Advanced Studies in Contemporary Mathematics, 2014. vol.24. 4, pp.439-450
1.
Order of Selbergʼs and Ruelleʼs zeta functions for compact even-dimensional locally symmetric spaces, Journal of Mathematical Analysis and Applications, 2014, 413, 1, 525  crossref(new windwow)
 References
1.
M. Avdispahic and L. Smajlovic, On the prime number theorem for a compact Riem- mann surface, Rocky Mountain J. Math. 39 (2009), no. 6, 1837-1845. crossref(new window)

2.
P. Buser, Geometry and Spectra of Compact Riemann Surfaces, Progress in Mathemat- ics, Vol. 106 Birkhauser, Boston-Basel-Berlin, 1992.

3.
D. L. DeGeorge, Length spectrum for compact locally symmetric spaces of strictly neg- ative curvature, Ann. Sci. Ecole Norm. Sup. (4) 10 (1977), no. 2, 133-152.

4.
D. Fried, The zeta functions of Ruelle and Selberg, Ann. Sci. Ecole Norm. Sup. (4) 19 (1986), no. 4, 491-517.

5.
R. Gangolli, The length spectrum of some compact manifolds of negative curvature, J. Differential Geom. 12 (1977), no. 3, 403-424.

6.
R. Gangolli and G. Warner, Zeta functions of Selberg's type for some noncompact quo- tients of symmetric spaces of rank one, Nagoya Math. J. 78 (1980), 1-44.

7.
Y. Gon and J. Park, The zeta functions of Ruelle and Selberg for hyperbolic manifolds with cusps, Math. Ann. 346 (2010), no. 3, 719-767. crossref(new window)

8.
D. Hejhal, The Selberg Trace Formula for PSL (2;R). Vol. I, Lecture Notes in Mathe- matics 548. Springer-Verlag, Berlin-Heidelberg, 1973.

9.
D. Hejhal, The Selberg Trace Formula for PSL (2;R). Vol. II, Lecture Notes in Mathematics 1001. Springer-Verlag, Berlin-Heidelberg, 1983.

10.
H. Huber, Zur analytischen Theorie hyperbolischer Raumformen und Bewegungsgrupen II, Math. Ann. 142 (1961), 385-398. crossref(new window)

11.
H. Huber, Nachtrag zu [10], Math. Ann. 143 (1961), 463-464. crossref(new window)

12.
J. Park, Ruelle zeta function and prime geodesic theorem for hyperbolic manifolds with cusps, in: G. van Dijk, M. Wakayama (eds.), Casimir Force, Casimir Operators and the Riemann Hypothesis, 9-13 November 2009, Kyushu University, Fukuoka, Japan, Walter de Gruyter, 2010.

13.
W. Parry and M. Pollicott, An analogue of the prime number theorem for closed orbits of Axiom A flows, Ann. of Math. (2) 118 (1983), no. 3, 573-591. crossref(new window)

14.
B. Randol, On the asymptotic distribution of closed geodesics on compact Riemann surfaces, Trans. Amer. Math. Soc. 233 (1977), 241-247. crossref(new window)